# SDR ABXA201005200080

- Difficulty date: May 14, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 52,298 hours, 39,116 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T25128
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSE OUT NOSE RIB AT LES 568 IS DAMAGED.  REMOVED DAMAGED NOSE RIB FABRICATED NEW NOSERIB IAW B767 DWG 114T2512.  INSTALLED NOSE RIB IAW B767-200 SRM 51-40-02
